Academic Journals Database
Disseminating quality controlled scientific knowledge

Controlling the Tax Evasion Dynamics via Majority-Vote Model on Various Topologies

ADD TO MY LIST
 
Author(s): Francisco W. S. Lima

Journal: Journal of Biophysical Chemistry
ISSN 2153-036X

Volume: 02;
Issue: 01;
Start page: 87;
Date: 2012;
Original page

Keywords: Opinion Dynamics | Sociophysics | Majority Vote | Nonequilibrium

ABSTRACT
Within the context of agent-based Monte-Carlo simulations, we study the well-known majority-vote model (MVM) with noise applied to tax evasion on simple square lattices (LS), Honisch-Stauffer (SH), directed and undirected Bara-basi-Albert (BAD, BAU) networks. In to control the fluctuations for tax evasion in the economics model proposed by Zaklan, MVM is applied in the neighborhod of the noise critical qc to evolve the Zaklan model. The Zaklan model had been studied recently using the equilibrium Ising model. Here we show that the Zaklan model is robust because this can be studied using equilibrium dynamics of Ising model also through the nonequilibrium MVM and on various topologies cited above giving the same behavior regardless of dynamic or topology used here.
Affiliate Program      Why do you need a reservation system?